About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Physics
Volume 2013 (2013), Article ID 178648, 4 pages
http://dx.doi.org/10.1155/2013/178648
Research Article

New Traveling Wave Solutions to the Vakhnenko-Parkes Equation

The School of Sciences, Guizhou Minzu University, Guiyang, Guizhou 550025, China

Received 12 June 2013; Accepted 29 July 2013

Academic Editors: G. Cleaver, J. Garecki, and D. Singleton

Copyright © 2013 XiaoHua Liu and Caixia He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We apply the improved expansion method to the Vakhnenko-Parkes equation. As a result, many new and more general exact solutions have been obtained for the equation. Comparing our solutions with those gained by other authors indicates that the improved expansion is more effective in solving the general solutions to differential equations.